Mathematical Research Letters

Volume 25 (2018)

Number 3

On the slope of fourgonal semistable fibrations

Pages: 723 – 757

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n3.a1

Authors

Valentina Beorchia (Dipartimento di Matematica e Geoscienze, Università degli studi di Trieste, Italy)

Francesco Zucconi (Dipartimento di Matematica e Informatica, Università degli studi di Udine, Italy)

Abstract

We bound the slope of sweeping curves $B$ in the $4$-gonal locus $\overline{\mathcal{M}}^1_{g,4}$. Our results follow from some Bogomolov-type inequalities for weakly positive rank two vector bundles on ruled surfaces.

2010 Mathematics Subject Classification

Primary 14D22, 14H51. Secondary 14H10.

Full Text (PDF format)

Received 1 December 2015